Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 97, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2020, 7:21 AM CDT for Chambers County, Lee County, Tallapoosa County, Alabama. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 7:21 AM CDT (12:21 UTC)
- Expired
- Apr 19, 2020, 8:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Chambers County, AL, Lee County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:42 AM CDT | TSTM WND DMG | Lafayette, AL | SEVERAL REPORTS OF TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
450
WUUS54 KBMX 191221
SVRBMX
ALC017-081-123-191315-
/O.NEW.KBMX.SV.W.0097.200419T1221Z-200419T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
721 AM CDT Sun Apr 19 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northern Lee County in east central Alabama...
Eastern Tallapoosa County in east central Alabama...
Chambers County in east central Alabama...
* Until 815 AM CDT.
* At 720 AM CDT, a severe thunderstorm was located near Dadeville,
moving east at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Auburn, Opelika, Valley, Lanett, Dadeville, Camp Hill, Stroud,
Lafayette, La Fayette, Jacksons' Gap, Waverly, Lakeview, Cusseta,
Beulah, Sturkie, Trammel Crossroads, Buffalo, Huguley, Fairfax and
Oak Bowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across Tallapoosa County. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
&&
LAT...LON 3254 8503 3265 8589 3269 8591 3304 8573
3307 8522 3286 8519 3285 8516 3281 8517
3278 8512 3276 8514 3274 8511 3269 8512
3266 8509 3265 8511 3263 8508 3259 8508
TIME...MOT...LOC 1220Z 275DEG 54KT 3288 8570
HAIL...1.25IN
WIND...70MPH
$$
40/Sizemore3 follow-up statements
563
WWUS54 KBMX 191238
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
738 AM CDT Sun Apr 19 2020
ALC017-081-123-191315-
/O.CON.KBMX.SV.W.0097.000000T0000Z-200419T1315Z/
Lee AL-Tallapoosa AL-Chambers AL-
738 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR NORTHERN LEE...NORTHEASTERN TALLAPOOSA AND CHAMBERS COUNTIES...
At 738 AM CDT, a severe thunderstorm was located over Chambers County
Lake, or over Lafayette, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Auburn, Opelika, Valley, Lanett, Dadeville, Camp Hill, Lafayette,
Stroud, La Fayette, Waverly, Lakeview, Cusseta, Beulah, Post Oak
Forks, Denson, Beans Mill, River View, Amity Park, Sturkie and
Bleecker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across Tallapoosa County. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3254 8503 3266 8583 3286 8568 3304 8565
3307 8522 3286 8519 3285 8516 3281 8517
3278 8512 3276 8514 3274 8511 3269 8512
3266 8509 3265 8511 3263 8508 3259 8508
TIME...MOT...LOC 1238Z 274DEG 53KT 3286 8538
HAIL...0.75IN
WIND...60MPH
$$
40/Sizemore924
WWUS54 KBMX 191254
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
754 AM CDT Sun Apr 19 2020
ALC081-123-191304-
/O.CAN.KBMX.SV.W.0097.000000T0000Z-200419T1315Z/
Lee AL-Tallapoosa AL-
754 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LEE AND NORTHEASTERN
TALLAPOOSA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8543 3273 8543 3274 8549
3273 8549 3273 8557 3274 8557 3273 8559
3305 8546 3307 8522 3286 8519 3285 8516
3281 8517 3278 8512
TIME...MOT...LOC 1254Z 273DEG 35KT 3285 8523
$$
ALC017-191315-
/O.CON.KBMX.SV.W.0097.000000T0000Z-200419T1315Z/
Chambers AL-
754 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR CHAMBERS COUNTY...
At 754 AM CDT, a severe thunderstorm was located over Huguley, or
over Lanett, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Valley, Lanett, Lafayette, Stroud, La Fayette, Waverly, Lakeview,
Cusseta, Post Oak Forks, Denson, River View, Amity Park, Sturkie,
Buffalo, Chambers County Lake, Fredonia, Veasey Creek Park, Huguley,
Fairfax and Oak Bowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8543 3273 8543 3274 8549
3273 8549 3273 8557 3274 8557 3273 8559
3305 8546 3307 8522 3286 8519 3285 8516
3281 8517 3278 8512
TIME...MOT...LOC 1254Z 273DEG 35KT 3285 8523
HAIL...0.75IN
WIND...60MPH
$$
40/Sizemore537
WWUS54 KBMX 191305
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
805 AM CDT Sun Apr 19 2020
ALC017-191315-
/O.EXP.KBMX.SV.W.0097.000000T0000Z-200419T1315Z/
Chambers AL-
805 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR CHAMBERS COUNTY WILL EXPIRE AT
815 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8543 3273 8543 3274 8549
3273 8549 3273 8557 3274 8557 3273 8559
3305 8546 3307 8522 3286 8519 3285 8516
3281 8517 3278 8512
TIME...MOT...LOC 1305Z 275DEG 54KT 3284 8504
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:17 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 19, 7:17 AM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 717 AM CDT Sun Apr 19 2020 .UPDATE... For 12Z Aviation. && .SHORT TERM... /Updated at 0451 AM CDT Sun Apr 19 2020/ Multichannel water vapor imagery along with global model H500 fields agree in a well-defined trough over far Eastern New Mexico while a shortwave trough was moving into the area from Mississippi. Hand surface analysis valid 09Z/4 am reveals the warm front extending from south of Meridian, MS east to near Evergreen to across the Wiregrass region of Southeast Alabama. Higher pressure was present over the Carolinas while lower pressure was analyzed to our west across the Mid South and Southern Mississippi River Valley regions. National surface analysis at 06z analyzed a surface low near the Western Oklahoma Panhandle while surface high pressure was centered over southeast Virginia. Expect the surface warm front to continue advancing north over the next few hours, likely to encompass much of our southwest forecast area by mid morning. Convection moving into our area from the west is elevated with abundant lightning and a risk for large hail. Heavy rainfall will also be a concern with satellite-derived precipitable water values around 1.4 inches in eastern Mississippi though sampling data is sparce and may be questionable in quality. As the warm front moves northward, expect temperatures and dew points to increase as temperature were in the upper 60s with dew points in the mid 60s closer to the Gulf of Mexico. We will provide further updates as the morning progresses and as we acquire additional information. 05 Previous short-term discussion: /Updated at 0222 AM CDT Sun Apr 19 2020/ Today and tonight. A low-amplitude shortwave will move toward the Lower Mississippi Valley today with severe weather expected in two waves. The first wave will begin early this morning and continue through the late morning as elevated thunderstorms develop north of a warm front. These storms could produce damaging winds and hail up to golf ball size or possibly larger. A thermal gradient or effective front will develop as a result of the morning convection and will be critical in determining the northward extent of the afternoon and evening severe weather threat. There is relatively good agreement on the placement of this boundary which should be located near Montgomery around noon in a WNW/ESE orientation. A late morning to early afternoon convective minimum will give the atmosphere a chance to become quite unstable south of the front. The most plausible scenario is for a cluster of thunderstorms to form by early afternoon in eastern MS and move eastward with the warm front beginning to slowly advance to the northeast. The cluster of storms is likely to grow upscale across our southwestern counties. Dewpoints around 70 F in the warm sector and relatively cold temperatures aloft should yield in SBCAPE of 2000-3500 J/kg. 60-65 kt 500 mb flow and an increasing low-level jet will be supportive of supercells along the warm front, bowing segments, and mesovortices mainly across the southern half of our area. Large hail, damaging winds, and tornadoes appear possible. There could also be a few elevated severe storms north of the warm front containing damaging winds and large hail. While much attention has been given to the tornado threat across our southern counties, the low-level wind field is not particularly impressive. A tendency for veering surface winds could temper the tornado threat with any pre-QLCS supercells. However, moderate to strong instability and localized backing could help offset this. A relatively greater wind damage and embedded tornado threat may evolve within the QLCS with mid-level flow nearly perpendicular to spots within the convective line. Damaging wind gusts up to 80 mph seem plausible. If inflow is sufficient, this situation would also support the chance of strong, EF-2 to EF-3 tornadoes within mesovortices. Once the QLCS gains momentum, it should quickly move across out southeastern counties and may be out of our forecast area by 10 PM. Flash flooding is also a significant threat this afternoon and evening along and north of the warm front due to training thunderstorms. .LONG TERM... /Updated at 0245 PM CDT Sat Apr 18 2020/ Monday through Thursday. With that initial storm system out of the way, we can start to look towards the rest of the week. The upper level flow remains largely zonal to WSW Monday and Tuesday, with dry weather indicated both days. Another southern stream shortwave trough is forecast by the models to move across the southern Plains and into the OH/TN valleys in the Wednesday-Thursday time frame. The associated surface low is forecast to track (roughly/generally speaking) from the ArkLaTex to eastern KY or TN, with lowest pressures in the 990s. Global models have now shown varying degrees of favorable instability parameters, shear parameters, and severe weather composite index parameters for at least a few runs now. I think there is enough general agreement in the models now to introduce at least a small confidence mention of severe/tornadoes in the HWO for late Wednesday into Thursday. As per usual, there's still some spatial, temporal, and magnitudinal (?) details to be hashed out. But right now, it appears the main time frame of concern is late Wednesday (probably overnight) into Thursday. /61/ && .AVIATION... 12Z TAF Discussion. Conditions have deteriorated this morning from southwest to northeast as round one of strong to severe storms moves through. There may be a lull in the action once the warm front moves through, but isolated to scattered storms could develop and impact flights. The bigger impact to TAFs will be in the afternoon after 18z in the west and possible through the end of the in the southeast. Will continue to evaluate through the period. Multiple AWW for MGM, TOI, and EET will likely be needed. AMD NOT SKED will continue for ASN until further notice due to persisting communication issues. 16 && .FIRE WEATHER... A warm front will move northward this morning with multiple waves of showers and storms expected through the evening. Dry conditions should return for Monday with RH values well above critical thresholds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 66 55 71 47 74 / 100 100 30 0 0 Anniston 68 56 73 48 75 / 100 100 20 0 0 Birmingham 70 57 73 50 76 / 100 100 10 0 0 Tuscaloosa 72 57 74 51 78 / 100 100 0 0 0 Calera 71 58 73 50 75 / 100 100 10 0 0 Auburn 70 61 73 51 75 / 100 100 20 0 0 Montgomery 77 62 75 52 79 / 100 100 0 0 0 Troy 79 64 78 54 79 / 100 100 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through late tonight for the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes... Macon...Marengo...Montgomery...Perry...Pickens...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker. &&
Hazardous weather outlook, Apr 19, 3:13 AM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 313 AM CDT Sun Apr 19 2020 ALZ011>015-017>050-201115- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 313 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There will be two waves of severe storms today. The first wave is ongoing and is expected to continue through 11 AM. A few severe storms could produce hail up to golf ball size and damaging winds up to 60 mph. This threat covers all of Central Alabama. A second, stronger wave of severe storms is expected this afternoon and evening from 2 PM to midnight. The greatest threat for severe storms and the tornado threat should remain across the southern half of Central Alabama or along and south of a line from Sumter County to Chilton County to Chambers County. Strong tornadoes, damaging winds up to 80 mph and golf ball size will be possible in this area. To the north, a few storms could produce damaging winds and quarter size hail. Training thunderstorms may result in flash flooding this afternoon and evening. Minor flooding is occurring along portions of the Tombigbee and Black Warrior river basins. Please see flood statements for specific details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Minor flooding will continue along portions of the Tombigbee and Black Warrior river basins through Sunday. Please see flood statements for specific details. There is a threat of another round of severe thunderstorms, including tornadoes, across all of central Alabama from late Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed today and tonight. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 19, 6:48 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM TSTM WND DMG THORSBY 32.92N 86.71W
04/19/2020 CHILTON AL 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN IN THE
THORSBY AREA. A FEW REPORTS OF ROADS BLOCKED
BY FALLING TREES. A FEW REPORTS OF TREES
FALLEN ONTO VEHICLES. A FEW TREES FELL ON
SOME STRUCTURES. REPORTS OF SOME POWER LINES
DOWN.
&&
JHSpecial weather statement, Apr 19, 6:57 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
657 AM CDT Sun Apr 19 2020
ALZ012-013-022-023-191230-
Fayette AL-Pickens AL-Tuscaloosa AL-Lamar AL-
657 AM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA...
NORTHEASTERN PICKENS...SOUTHERN FAYETTE AND SOUTHEASTERN LAMAR
COUNTIES UNTIL 730 AM CDT...
At 657 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ashcraft Corner, or 10 miles south of Fayette, moving east at 60 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Fayette, Reform, Berry, Kennedy, Belk, Ashcraft Corner, Bankston,
Boley Springs, Samantha, Binion Creek Landing, Cody, Stone Wall,
Whitson, Moores Bridge, Richard Arthur Field, Windham Springs,
Fayette County Public Lake, New Lexington, Bevill State College
Fayette and Wiley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3371 8803 3378 8755 3376 8753 3369 8753
3369 8744 3367 8742 3360 8742 3360 8738
3336 8744 3341 8803
TIME...MOT...LOC 1157Z 270DEG 54KT 3355 8790
40/SizemoreLocal storm report, Apr 19, 7:10 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM HAIL ALEXANDER CITY 32.94N 85.95W
04/19/2020 E1.00 INCH TALLAPOOSA AL PUBLIC
QUARTER SIZED HAIL REPORTED. POWER OUTAGES
WITH POSSIBLE TREE LIMBS DOWN.
&&
JHLocal storm report, Apr 19, 7:12 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
712 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND GST RUSSELL FIELD AIRPORT 32.91N 85.96W
04/19/2020 E56 MPH TALLAPOOSA AL AWOS
KALX AWOS REPORTS PEAK WIND GUST OF 49 KNOTS
OR 56 MPH.
&&
JHLocal storm report, Apr 19, 7:17 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM HAIL ALEXANDER CITY 32.94N 85.95W
04/19/2020 E1.75 INCH TALLAPOOSA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL IN ALEX CITY.
&&
ASLocal storm report, Apr 19, 7:21 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM TSTM WND DMG HANOVER 33.00N 86.20W
04/19/2020 COOSA AL PUBLIC
WINDOWS BLOWN OUT OF A MANUFACTURED HOME.
SEA CAMPER SITTING ON GROUND MOVED SIDEWAYS.
A PIECE OF FARM EQUIPMENT OVERTURNED. HAIL
AT LEAST DIME SIZED REPORTED.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 21 days |
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 21 days |
| Apr 19, 2:37 AM CDT | Special Weather Statement | BMX | Pickens | 53 min |
| Apr 19, 4:27 AM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Apr 19, 4:53 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 49 min |
| Apr 19, 5:29 AM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Apr 19, 6:14 AM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Apr 19, 6:24 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 36 min |
| Apr 19, 6:46 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 19, 6:57 AM CDT | Special Weather Statement | BMX | Fayette | 33 min |
| Apr 19, 7:41 AM CDT | Special Weather Statement | BMX | Jefferson | 34 min |
| Apr 19, 7:52 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 24 min |
| Apr 19, 8:00 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 8:52 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 29 hr |
| Apr 19, 8:56 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 19, 9:03 AM CDT | River Flood Warning | BMX | Dallas, Perry | 3 days |
| Apr 19, 9:13 AM CDT | Flash Flood Warning | BMX | Tallapoosa | 3 hr |
| Apr 19, 10:35 AM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Apr 19, 10:45 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 26 min |
| Apr 19, 10:59 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 3 hr |
| Apr 19, 11:09 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 36 min |
| Apr 19, 11:42 AM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 12:45 PM CDT | Areal Flood Advisory | BMX | Chambers, Tallapoosa | 4 hr |
| Apr 19, 12:57 PM CDT | Flash Flood Warning | BMX | Barbour, Bullock | 3 hr |
| Apr 19, 1:57 PM CDT | Areal Flood Warning | BMX | Bibb, Chilton, Coosa, Perry, Shelby, Talladega | 6 hr |
| Apr 19, 2:11 PM CDT | Special Weather Statement | BMX | Dallas | 34 min |
| Apr 19, 2:21 PM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 19, 2:44 PM CDT | Special Weather Statement | BMX | Greene | 31 min |
| Apr 19, 2:53 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 3:21 PM CDT | Flash Flood Warning | BMX | Chambers, Tallapoosa | 3 hr |
| Apr 19, 3:48 PM CDT | Special Weather Statement | BMX | Sumter | 27 min |
| Apr 19, 4:22 PM CDT | Special Weather Statement | BMX | Marengo | 23 min |
| Apr 19, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 42 min |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 37 min |
| Apr 19, 5:21 PM CDT | Areal Flood Advisory | BMX | Autauga, Elmore, Lee, Macon, Tallapoosa | 3 hr |
| Apr 19, 5:23 PM CDT | Special Weather Statement | BMX | Elmore | 37 min |
| Apr 19, 5:30 PM CDT | Special Weather Statement | BMX | Lee | 45 min |
| Apr 19, 5:40 PM CDT | Special Weather Statement | BMX | Marengo | 35 min |
| Apr 19, 5:55 PM CDT | Tornado Warning | BMX | Marengo | 23 min |
| Apr 19, 6:18 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Apr 19, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.